Are using the HCG Injections connected to hair loss? I finished a 2 month round of injections in June during which time I lost 15 pounds. However, during the past months (Sept/Oct) I noticed that I am having substantial hair loss.
Every morning I brush out lots of hair and the texture of my hair has changed. I have stopped shampooing every day and just water rinse my hair every other day, but the hair loss continues.
Has anyone had hair loss after going off HCG? If so, does the body begin to adjust and new hair grow back or is the hair gone forever? This is really a bad side effect if it is related to using HCG. HELP does anyone have any experience or recommendation on this.
The only other factor that has changed in the past three months is that my Doctor started me on 1000 MG daily of Metformin for Type 2 Diabetes. Could this have caused the change in hair? Or could it be the combination?
HELP, who wants to be slim--but bald? I would love to hear from all of you! Thanks. Lucy
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.